# SDR AUS20020138

- Difficulty date: February 12, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Part number: 574122214
- Condition: Cracked
- Location: Mlg Uplock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR UPLOCK HOOK CRACKED.
